# SDR AALA20071668

- Difficulty date: September 1, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 25 INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
